# SDR UIEA2018021900254

- Difficulty date: February 18, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 84,879 hours, 18,026 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5006003D
- Part serial: 3269
- Condition: Warning Light
- Location: Fuel Boost
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FWD FUEL PUMP PRESSURE LIGHT CAME ON IN FLIGHT.  REMOVED AND REPLACED THE LEFT FWD BOOST PUMP IAW AMM 28-22-03, OPS CHECKED GOOD.
